# SDR USAAD96141

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Loose
- Location: Flow Cntl Vlv
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1189 - LGA-PBI - AT FL 310 CABIN ALT BEGAN CLIMBING 300/400 FEET.  CREW DESCENDED AND INCREASED POWER IN AN ATTEMPT TO MAINTAIN PRESS.  NO HELP.  FINALLY REGAINED PRESSURIZATION CONTROL AT 18,000 FEET AFTER TRYING STANDBY AND THEN MANUAL.  CREW DECIDED TO DIVERT TO CLT FOR MAINTENANCE.  CABIN PRESSURE REACHED 10500 FEET BUT MASKS DID NOT DEPLOY.  NO EMERGENCY DECLARED.  FLIGHT CONTINUED TO CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE TIGHTENED LINE ON THE LEFT FLOW CONTROL VLV.  COMPLIED WITH TEST OF DUAL PRESSURIZATION SYSTEM.  LEAK CHECK GOOD ALSO.  (M)
